# SDR FDEA201601220284

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING, DENT IN FUSELAGE EXTERIOR SKIN, 18" FWD OF THE E & E BAY ENTRANCE WAY.  ACCOMPLISHED EA F-5330-T0322892 PT 1.  FUSELAGE PLATES & SKINS, FUSELAGE SKIN.  REPAIR STATION 439 - 446, STRINGER 27L - 28L.  THIS IS A CAT B REPAIR.  REFERENCE FAA FORM 8100-9 DATED 19 JAN 2016 FOR APPROVAL.  MAJOR REPAIR.
